“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15390
School of Mathematics
  Title:   A fixed point theorem for generalized contractive type set-valued mappings with application to nonlinear fractional differential inclusions
  Author(s):  Zeinab Soltani
  Status:   Published
  Journal: Filomat
  Vol.:  32
  Year:  2018
  Pages:   5361-5370
  Supported by:  IPM
In this paper, we present some fixed point results for set-valued mappings of contractive type by using the concept of w-distance. As an application, we prove the existence of solution of nonlinear fractional differential inclusion.

Download TeX format
back to top
scroll left or right